# SDR SWAA2012073006273

- Difficulty date: July 16, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 46,242 hours, 27,869 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 COCKPIT NR 5 WINDOW UPPER SKIN CRACKED.  REPAIRED SKIN IAW EA.
